# SDR YENA2021030800158

- Difficulty date: March 4, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 011
- Aircraft time: 36,180 hours, 23,019 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 5913840
- Part serial: A0054
- Condition: Failed
- Location: Slat System
- Part time: 40,203 hours, 25,907 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1262, PBI-LGA. DIVERTED TO JFK. EMERGENCY DECLARED. FLAP FAIL MSG ANNUNCIATED DURING APPROACH. FLAP FAIL QRH (7-3) ACCOMPLISHED DURING DELAY VECTORS; R & R RIGHT WING POSITION SENSOR PER AMM 27-53-04 UP TO SUB TASK 420-007-A
